# SDR HALA20231218279

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 40,390 hours, 6,422 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - BOTH #1 + #2 WX RADARS DID NOT PAINT SIGNIFICANT CONVECTIVE TARGETS AT OR ABOVE CRUISE FL. PREVIOUS WRITE-UP FOR WX #1. REMOVED AND REPLACED WX #1 TRANSCEIVER PER AMM 34-41-33. TEST OK. BITE TEST OF WX #2 OK PER AMM 34-41-00. NO FAULTS NOTED. OK FOR SERVICE.
